Vol 11, No 12 (2014)

Special Issue on Mathematics and Mathematical Models

Guest Editor: Dr. SUNIL KUMAR
Walailak Journal of Science and Technology Volume 11, Number 12, December 2014

Table of Contents

Original Articles

Handan ÖZTEKIN, Serpil TATLIPINAR
PDF
1011-1018
Dinesh KUMAR, Praveen AGARWAL, Sunil Dutt PUROHIT
PDF
1019-1030
Hamid Reza ERFANIAN, Mohammad Hadi Noori SKANDARI, Ali Vahidian KAMYAD
PDF
1031-1040
Mohamed Abdelhalim ABDELKAWY, Taha Mohamed TAHA
PDF
1041-1055
Sunil KUMAR
PDF
1057-1067
Mridula GARG, Pratibha MANOHAR, Lata CHANCHALANI, Subhash ALHA
PDF
1069-1076
Arash YAHYAZADEH, Hossein YAHYAZADEH, Behnam KHOSHANDAM, Mofid Gorji BANDPY
PDF
1077-1092
Muhammad SAJID, Zaheer ABBAS, Nasir ALI, Tariq JAVED, Iftikhar AHMAD
PDF
1093-1103
Majid SHAHBABAEI, Seyfolah SAEDODIN
PDF
1105-1117